Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 31, NWS Lubbock, TX
NWS Lubbock, TX issued this severe thunderstorm warning at Apr 9, 2012, 8:19 PM CDT for Cochran County, Texas. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 9, 2012, 8:19 PM CDT (01:19 UTC)
- Expired
- Apr 9, 2012, 9:15 PM CDT
- In force
- 56 min
- Issued by
- NWS Lubbock, TX
- Area
- Storm-based polygon
County Cochran County, TX
The radar
The Lubbock radar (KLBB), 101 km from the middle of the area, began a volume at 01:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 9, 3:23 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 1.3 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 617 J/kg
- Mixed-layer CIN
- -69 J/kg
- Mixed-layer LCL
- 1776 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 69 m²/s²
- 0-3 km storm-relative helicity
- 130 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
576
WUUS54 KLUB 100119
SVRLUB
TXC079-100215-
/O.NEW.KLUB.SV.W.0031.120410T0119Z-120410T0215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
819 PM CDT MON APR 9 2012
THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN COCHRAN COUNTY IN NORTHWEST TEXAS.
* UNTIL 915 PM CDT
* AT 816 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
BLEDSOE...OR 19 MILES SOUTHWEST OF MORTON...AND MOVING SOUTHEAST AT
15 MPH.
* THE SEVERE THUNDERSTORM WILL OTHERWISE IMPACT MAINLY RURAL AREAS OF
THE INDICATED COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS CAPABLE OF PRODUCING LARGE HAIL WHICH MAY CAUSE DAMAGE
TO PROPERTY OR PERSONAL INJURY.
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8067451290.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
MONDAY EVENING FOR THE PANHANDLE AND NORTHWEST TEXAS. A SEVERE
THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 100 AM CDT TUESDAY
MORNING FOR NORTHWEST TEXAS.
&&
LAT...LON 3362 10306 3364 10303 3354 10260 3345 10260
3338 10276 3339 10277 3339 10305 3340 10306
TIME...MOT...LOC 0119Z 297DEG 15KT 3357 10301
$$
051 follow-up statement
968
WWUS54 KLUB 100152
SVSLUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
852 PM CDT MON APR 9 2012
TXC079-100215-
/O.CON.KLUB.SV.W.0031.000000T0000Z-120410T0215Z/
COCHRAN TX-
852 PM CDT MON APR 9 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
COCHRAN COUNTY UNTIL 915 PM CDT...
AT 848 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 13 MILES
SOUTH OF BLEDSOE...OR 19 MILES NORTHWEST OF PLAINS...MOVING SOUTHEAST
AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EXTREME SOUTHERN COCHRAN COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
IN LUBBOCK AT 8067451290.
&&
LAT...LON 3339 10303 3354 10298 3339 10275 3339 10277
3339 10294
TIME...MOT...LOC 0152Z 330DEG 18KT 3342 10294
$$
05What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 9, 6:42 PM CDT, 1 hour 37 minutes earlier.
Area forecast discussion, Apr 9, 6:42 PM CDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 642 PM CDT MON APR 9 2012 .UPDATE... MODEST CONVECTION CONTINUES THROUGH A SURFACE TROUGH THAT RUNS CURRENTLY FROM THE WESTERN SOUTH PLAINS WEST OF MAPLE THROUGH NORTHERN SOUTH PLAINS. SEVERE THUNDERSTORMS MEANWHILE HAVE BEEN SLOWLY EDGING TO THE SOUTHEAST TOWARDS THE NORTHERN ROLLING PLAINS WHERE APPEARS THEY WILL EDGE ACROSS OVER THE COMING HOUR OR TWO. FAIRLY HIGH CHANCE THESE STORMS WILL MORPH INTO A MESO-SCALE CONVECTIVE SYSTEM THIS EVENING. THE ENTIRE SURFACE TROUGH EXPECTED TO EDGE SOUTHEAST WITH SOLID CHANCE OF STORMS OVER NEARLY THE ENTIRE AREA. EARLIER SEVERE STORMS THAT DEVELOPED OVER THE PECOS VALLEY LATE IN THE DAY REQUIRED ADDING A SEVERE THUNDERSTORM WATCH FOR THAT PORTION OF WEST TEXAS AND SOUTHEAST NEW MEXICO...BUTTING UP AGAINST THE WESTERN AND CENTRAL SOUTH PLAINS. RMCQUEEN && .AVIATION... SEVERE THUNDERSTORM COMPLEX NORTH OF KCDS APPEARS IT TURNING TO THE SOUTH AND WILL BE A CLOSE CALL FOR KCDS...BUT LIKELY TO MISS JUST TO THE EAST. OTHER SURFACE TROUGH WITH SCATTERED THUNDER OVER WESTERN AND NORTHERN SOUTH PLAINS SHOULD EDGE THROUGH KLBB LATER THIS EVENING. ADJUSTED TEMPO GROUPS FOR THESE FEATURES. ACTIVITY SHOULD PASS EAST LATER...WITH CHANCE FOR LOW VISIBILITY RESTRICTIONS FROM LIGHT FOG AT KCDS. ALSO ADDED PROB30 TSTMS FOR KLBB TOMORROW AFTERNOON. RMCQUEEN && .PREV DISCUSSION... /ISSUED 338 PM CDT MON APR 9 2012/ SHORT TERM... CONVECTIVE DEVELOPMENT UNDERWAY THIS AFTERNOON ACROSS THE PNDHL. LINE OF ENHANCED CU BEGINNING TO BUILD ALONG SURFACE BOUNDARY STRETCHING FROM PNHDL SW ACROSS THE NW SOUTH PLAINS. ADDITIONAL ACTIVITY ALSO FORMING ALONG SOUTHERN ROCKIES WEST OF KTCC AND KATS. DEWPOINTS HAVE MIXED OUT QUITE A BIT ACROSS THE SOUTH PLAINS WITH SOME 50 DEGREE DEWPOINTS STILL HOLDING OVER THE ROLLING PLAINS. STEEP LAPSE RATES...MODERATE INSTABILITY AND NORTHWEST FLOW ALOFT ALL ARGUE FOR SEVERE POTENTIAL AREA-WIDE LATE THIS AFTERNOON AND EVENING. BEST UPSCALE ORGANIZATION EXPECTED WITH ACTIVITY ACROSS THE PNHDL WHERE BEST DEEP LAYER SHEAR AND CURVED LOW-LEVEL HODOGRAPHS EXIST. IN FACT SOUTHEAST MOVING MCS EXPECTED TO DEVELOP AND MOVE INTO THE ROLLING PLAINS THIS EVENING. FURTHER SOUTHWEST...WEAKER SHEAR ALONG WITH SHORTER AND LESS CURVED HODOGRAPHS WILL SUPPORT CLUSTERS OF STORMS DEVELOPING AND LOOSING ORGANIZING AS THEY WORK E-SE INTO THE SOUTH PLAINS. THUNDERSTORMS ACROSS THE ROLLING PLAINS LIKELY TO BE ONGOING AFTER MIDNIGHT WITH ACTIVITY TO THE WEST DYING QUICKER WITH LOSS OF HEATING. NORTHWEST FLOW ALOFT CONTINUES THROUGH TUE BUT FLOW BECOME A BIT WEAKER AS UPPER RIDGE AXIS EDGES CLOSER. STILL INCREASING SE SFC WINDS SHOULD RESULT IN SUFFICIENT DEEP LAYER SHEAR TO HELP ORGANIZE ANY STORMS THAT FORM ALONG REMNANT OUTFLOW BOUNDARIES. DRYLINE/LEE TROUGH ALSO SHOULD BE A FOCUS FOR DEVELOPMENT DURING THE AFTERNOON WITH ANOTHER LINEAR MCS DEVELOPING AND MOVING SOUTHEAST ACROSS THE AREA DURING THE EVENING. DAMAGING WINDS AND HAIL WILL AGAIN BE THE MAIN CONCERN ON TUE BUT CONTINUED DEEP MID/HIGH LEVEL MOISTURE WILL HELP PRODUCE SOME LOCALLY HEAVY RAINFALL. LONG TERM... WEDNESDAY AFTERNOON AND EVENING WILL SEE CONTINUED CHANCES FOR THUNDERSTORMS AND SEVERE WEATHER. A SHORT WAVE WITHIN A BROAD TROUGH ACROSS THE WESTERN US WILL MOVE INTO THE CENTRAL ROCKIES ON WEDNESDAY. AS THE RIDGE OVER THE AREA MOVES EAST HEIGHT FALLS WILL SPREAD OVER THE REGION. ADDITIONALLY...A VERY SUBTLE SHORT WAVE WILL BE MOVING UP FROM SOUTHWEST TEXAS INTO THE PERMIAN BASIN AND BIG COUNTRY. THE DRYLINE WILL BE BACKED UP INTO EASTERN NEW MEXICO WITH A LARGE AREA OF SOUTHEASTERLY WINDS ACROSS WEST TEXAS. THERE IS GOOD UPPER LEVEL LIFT BUT LITTLE LOW LEVEL CONVERGENCE WITH THE DRYLINE WEST OF THE AREA. HOWEVER...AN OLD FRONTAL BOUNDARY LINGERING ACROSS THE FA MAY BE ABLE TO BOOST LOW LEVEL CONVERGENCE VALUES. WITH THE DRYLINE SO FAR WEST...BEST INSTABILITY VALUES WILL BE ON THE CAPROCK. ADDITIONALLY...SHEAR WILL BE INCREASING THROUGH THE AFTERNOON AHEAD OF INITIATION. CONVECTION MAY BE ABLE TO BE SUSTAINED THROUGH THE EVENING AS A LOW LEVEL JET INCREASES AND VEERS LATE IN THE EVENING. IT APPEARS AS THOUGH WIDESPREAD PRECIPITATION COULD OCCUR TO AREAS THAT NEED RAINFALL THE MOST. FOR LATER IN THE WEEK...UPPER FLOW WILL STRENGTHEN WHICH WILL SEND THE DRYLINE OFF THE CAPROCK. LATEST MODEL RUNS ARE NOT ANY CLEARER ON HOW FAR EAST THE DRYLINE WILL MIX. WILL CONTINUE TO FAVOR AN AREA OFF THE CAPROCK BUT STILL IN THE FA. THIS WILL LEAVE THE DOOR OPEN TO CONVECTION OVER THE ROLLING PLAINS FROM THURSDAY THROUGH SATURDAY. AS THE BROAD TROUGH OVER THE WESTERN US MOVES EAST...AN UPPER LOW WILL CLOSE OFF AND DIVE INTO THE SOUTHWESTERN US OVER THE WEEKEND. IT REMAINS UNCLEAR WHAT IS GOING TO HAPPEN WITH THIS SYSTEM AND ITS IMPACTS FOR WEST TEXAS. MOST INDICATIONS AT THE MOMENT ARE THAT PRECIPITATION WILL BE EAST OF THE REGION. JDV FIRE WEATHER... THE DRYLINE THAT WILL BE STUCK IN NEW MEXICO THROUGH MID WEEK WILL MAKE ITS WAY OFF THE CAPROCK LATE IN THE WEEK. THIS WILL BRING WINDIER AND DRIER CONDITIONS FOR THE SOUTH PLAINS. THURSDAY THROUGH SATURDAY WILL SEE THESE POSSIBLE ELEVATED FIRE WEATHER CONDITIONS. ANTICIPATED RAINFALL EARLY THIS WEEK MAY MITIGATE SOME FIRE WEATHER CONCERNS LATE IN THE WEEK. && .PRELIMINARY POINT TEMPS/POPS... FRIONA 52 77 54 78 53 / 30 40 40 40 30 TULIA 55 76 56 76 55 / 50 50 40 30 30 PLAINVIEW 56 77 57 78 56 / 50 50 40 30 40 LEVELLAND 54 81 58 78 56 / 50 40 40 40 40 LUBBOCK 56 81 59 79 58 / 50 40 40 40 40 DENVER CITY 56 84 57 80 57 / 30 40 30 50 40 BROWNFIELD 56 83 58 79 58 / 50 40 30 40 50 CHILDRESS 60 79 59 77 59 / 70 50 50 20 40 SPUR 58 81 59 79 59 / 60 50 40 30 40 ASPERMONT 60 82 62 81 61 / 60 40 40 20 40 && .LUB WATCHES/WARNINGS/ADVISORIES... NONE. && 05/99/05
Hazardous weather outlook, Apr 9, 11:44 AM CDT, 8 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 1144 AM CDT MON APR 9 2012 TXZ021>044-101645- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 1144 AM CDT MON APR 9 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...THIS AFTERNOON AND TONIGHT CONVECTIVE THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE OUTLOOK AREA THIS AFTERNOON AND EVENING. SCATTERED THUNDERSTORMS WILL DEVELOP FROM WESTERN OKLAHOMA AND THE EASTERN TEXAS PANHANDLE INTO EASTERN NEW MEXICO. THE ACTIVITY ACROSS THE PANHANDLE IS EXPECTED TO DEVELOP INTO A SQUALL LINE AND MOVE SOUTHEAST INTO THE NORTHERN SOUTH PLAINS AND ROLLING PLAINS. DAMAGING WINDS IN EXCESS OF 65 MPH AND LARGE HAIL IN EXCESS OF 2 INCHES WILL BE POSSIBLE WITH THESE STORMS. THERE WILL BE LOW THREAT FOR A TORNADO THROUGH EARLY EVENING BEFORE THE ACTIVITY ORGANIZES INTO A MESOSCALE COMPLEX. LOCALLY HEAVY RAINFALL WILL ALSO BE A POSSIBILITY. THE ACTIVITY ACROSS EASTERN NEW MEXICO IS EXPECTED TO GRADUALLY MOVE EAST INTO THE WESTERN AND CENTRAL SOUTH PLAINS. WHILE THE SEVERE THREAT WITH THIS ACTIVITY WILL BE RELATIVELY LESS WIDESPREAD AND LONG-LIVED THAN THE STORMS TO THE NORTHEAST...A FEW THUNDERSTORMS COULD PRODUCE LARGE HAIL IN EXCESS OF 1 INCH AND DAMAGING WIND GUSTS IN EXCESS OF 60 MPH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A CHANCE OF THUNDERSTORMS...SOME CAPABLE OF PRODUCING SEVERE WEATHER AND LOCALLY HEAVY RAINFALL WILL CONTINUE TUESDAY AND WEDNESDAY. THURSDAY THROUGH SATURDAY...CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE EACH AFTERNOON ACROSS WESTERN PORTIONS OF THE CAPROCK WHILE A SLIGHT CHANCE OF SEVERE AFTERNOON AND EVENING THUNDERSTORMS MAY CONTINUE ACROSS THE ROLLING PLAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUESTED THIS AFTERNOON AND EVENING...PARTICULARLY FOR LOCATIONS OFF THE CAPROCK.
In the hours before
Special weather statement, Apr 9, 5:27 PM CDT, 2 hours 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 527 PM CDT MON APR 9 2012 TXZ022-092245- CASTRO- 527 PM CDT MON APR 9 2012 ...SPECIAL WEATHER STATEMENT FOR CASTRO COUNTY... AT 525 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES WEST OF DIMMITT...MOVING EAST AT 15 MPH. WIND GUSTS UP TO 50 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS STORM. THIS STORM IS INCREASING IN INTENSITY AND MAY BECOME SEVERE AND PRESENT A MORE SUBSTANTIAL THREAT OF HAIL AND DAMAGING WINDS WITHIN THE NEXT HALF HOUR. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 3475 10200 3432 10201 3446 10252 3472 10251 TIME...MOT...LOC 2227Z 269DEG 13KT 3456 10242 JDV
Special weather statement, Apr 9, 5:45 PM CDT, 2 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
545 PM CDT MON APR 9 2012
TXZ022-092315-
CASTRO-
545 PM CDT MON APR 9 2012
...SIGNIFICANT WEATHER ADVISORY FOR CASTRO COUNTY...
AT 541 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR DIMMITT...MOVING EAST AT 20 MPH.
PENNY SIZE HAIL AND WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS
STORM.
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS
STORM HAS PASSED.
LAT...LON 3475 10200 3438 10200 3443 10223 3451 10245
3460 10248 3467 10243
TIME...MOT...LOC 2245Z 274DEG 18KT 3457 10234
20/93Special weather statement, Apr 9, 6:00 PM CDT, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 600 PM CDT MON APR 9 2012 TXZ027-028-092345- BAILEY-LAMB- 600 PM CDT MON APR 9 2012 ...SIGNIFICANT WEATHER ADVISORY FOR LAMB AND BAILEY COUNTIES... AT 558 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS CENTERED 13 MILES SOUTHWEST OF MULESHOE...MOVING EAST AT 15 MPH. PENNY SIZE HAIL...WINDS UP TO 50 MPH...ARE POSSIBLE WITH THESE STORMS. CONDITIONS ARE BECOMING MORE FAVORABLE FOR THESE STORMS TO BECOME SEVERE AND PRESENT A THREAT OF DAMAGING WINDS AND HAIL. GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 3424 10304 3430 10229 3383 10235 3384 10304 TIME...MOT...LOC 2259Z 276DEG 13KT 3409 10287 20
Special weather statement, Apr 9, 6:57 PM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
657 PM CDT MON APR 9 2012
TXZ028-100030-
LAMB-
657 PM CDT MON APR 9 2012
...SIGNIFICANT WEATHER ADVISORY FOR LAMB COUNTY...
AT 655 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES NORTHEAST OF SUDAN...MOVING EAST AT 15 MPH.
PENNY SIZE HAIL...WINDS UP TO 50 MPH...ARE POSSIBLE WITH THIS STORM.
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS
STORM HAS PASSED.
LAT...LON 3423 10247 3431 10210 3430 10209 3398 10210
3405 10256
TIME...MOT...LOC 2357Z 291DEG 12KT 3415 10243
20Local storm report, Apr 9, 7:16 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
716 PM CDT MON APR 09 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM TSTM WND DMG 10 NNE CHILDRESS 34.56N 100.18W
04/09/2012 CHILDRESS TX BROADCAST MEDIA
LARGE POWER POLES DOWN ON HWY 62 1.5MI E OF HWY 83
&&
EVENT NUMBER LUB1200139
SGESpecial weather statement, Apr 9, 7:39 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
739 PM CDT MON APR 9 2012
TXZ033-100115-
COCHRAN-
739 PM CDT MON APR 9 2012
...A STRONG THUNDERSTYORM WILL MOVE INTO WESTERN COCHRAN COUNTY...
AT 735 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SOUTHEASTERN ROOSEVELT COUNTY...MOVING
SOUTHEAST AT 15 MPH.
THIS STORM WILL HAVE POTENTIAL FOR VERY STRONG WIND GUSTS AND LARGE
HAIL IF IT MAINTAINS ITS INTENSITY ON THE CURRENT TRACK.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 3354 10304 3368 10305 3375 10304 3364 10262
3339 10274 3353 10305
TIME...MOT...LOC 0038Z 303DEG 15KT 3366 10311
05The office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 7:39 PM CDT | Special Weather Statement | LUB | Cochran | 36 min |
| Apr 9, 8:52 PM CDT | Special Weather Statement | LUB | Hockley, Lubbock | 23 min |
| Apr 9, 9:02 PM CDT | Special Weather Statement | LUB | Yoakum | 43 min |
| Apr 9, 9:17 PM CDT | Special Weather Statement | LUB | Lubbock | 43 min |
| Apr 9, 9:39 PM CDT | Special Weather Statement | LUB | Floyd | 36 min |
| Apr 9, 9:40 PM CDT | Severe Thunderstorm Warning | LUB | Yoakum | 65 min |
| Apr 9, 10:14 PM CDT | Special Weather Statement | LUB | Terry | 31 min |
| Apr 9, 10:45 PM CDT | Special Weather Statement | LUB | Terry | 60 min |
| Apr 9, 10:51 PM CDT | Special Weather Statement | LUB | Cottle | 24 min |
| Apr 9, 10:55 PM CDT | Special Weather Statement | LUB | Garza | 35 min |
| Apr 9, 11:16 PM CDT | Special Weather Statement | LUB | Cottle | 29 min |
| Apr 9, 11:27 PM CDT | Severe Thunderstorm Warning | LUB | Cottle | 22 min |
| Apr 10, 12:36 AM CDT | Special Weather Statement | LUB | Childress | 24 min |
| Apr 10, 1:00 AM CDT | Special Weather Statement | LUB | Cottle | 30 min |
| Apr 10, 1:01 AM CDT | Special Weather Statement | LUB | Kent | 29 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.